Metrics

From
Graph Theoretical Models of Discrete Spaces with Locally Non-spherical Topology by Alexander V. Evako Applied Mathematics and Physics. 2017, 5(2), 47-52 doi:10.12691/amp-5-2-3
Views
13745
Html 12817
Abstract 928
21 May 2017 (publication date) through 25 May 2022 *
7.70 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9220
PDF1058
Epub1106
XML1125
PPT2552
Figures3125
Tables254
Export: 3061
RIS943
BibTex1132
Endnote986
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com